MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number 10S04
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date: 05/2022.
 
Event or Problem Description
It was reported that during a graft placement, the device allegedly had a severe leak of serum over the entire surface of graft.It was further reported that the physician has covered with the patch on the graft.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged leakage issue could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 05/2022), h11: h6 (result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this lot number and the lot met all release criteria.A device history record review is not required.Investigation summary: one impra vascular graft was returned for evaluation which measured 6.9 cm and had cut on both ends.No holes, tears, suture holes or sutures noted.Wep test was performed by clamping both ends with hemostats, inserted needle into the sample.Sample was completely filled with water and no leaks were noted.Therefore, the investigation is unconfirmed for the leak issue as there is no leak observed in the graft.A definitive root cause for the alleged leak issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2022),.

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11677075
Report Number2020394-2021-00870
Device Sequence Number3606537
Product Code DYF
UDI-Device Identifier00801741023385
UDI-Public(01)00801741023385
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K004012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10S04
Device Catalogue Number10S04
Device Lot NumberVTBS0469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer06/09/2021
08/11/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/11/2021
08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient Weight4